# SDR USAA980092

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 664
- Part time: 40,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CRACK 3 INCHES STATION 664 BL 0 WL 207.5 TO WL 204 FLOORBEAM WEB.  REMOVED DAMAGED AREA INSTALLED WEB REPAIR, REPAIRED PER BOEING DRAWING 65-C34537.  (M)
